# SDR USAA2009061891509

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 29,671 hours, 10,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 2845
- Condition: Low Pressure
- Location: R2 Door
- Part time: 29,674 hours, 10,587 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1529 - DEN - EMERGENCY EGRESS SYSTEM - R-2 DOOR DAMPENER LOW PRESSURE.  MAINTENANCE SERVICED R2 DOOR DAMPENER IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
